# SDR GTIA2023050137147

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 18,169 hours, 7,873 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED SMELL IN CABIN SIMILAR TO WET SOCKS DURING DESCENT AT 7000MSL -RUNNING BOTH ENGINES 1-2 NO SMELL WET SOCKS IAW AMM 05-50-00 ALL TEST OK . SATISFACTORY OPS CONTINUES FOR SERVICE .
